MathSciNet Relay Station
MathSciNet bibliographic data
MR2189080 (2006i:62062) 62J02 (62F05)
Fan, Jianqing; Huang, Tao Profile likelihood inferences on semiparametric varying-coefficient partially linear models. Bernoulli 11 (2005), no. 6, 1031–1057.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement